# SDR SWAA2015050839474

- Difficulty date: April 20, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 46,848 hours, 18,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: BAC1505100581
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR STRAP CORRODED AT BS 727D+5.6 BETWEEN LBL 20 - RBL 20.  R & R STRAP IAW SRM.
